Certain class of contact $CR$-submanifolds of a Sasakian space form
Commun. Korean Math. Soc. 2014 Vol. 29, No. 1, 131-140
https://doi.org/10.4134/CKMS.2014.29.1.131
Printed January 31, 2014
Hyang Sook Kim, Don Kwon Choi, and Jin Suk Pak
Inje University, Kyungpook National University, Kyungpook National University
Abstract : In this paper we investigate $(n+1)(n\geq 3)$-dimensional contact $CR$-submanifolds $M$ of $(n-1)$ contact $CR$-dimension in a complete simply connected Sasakian space form of constant $\phi$-holomorphic sectional curvature $c\not= -3$ which satisfy the condition $ h(FX,Y)+h(X,FY)$ $=0$ for any vector fields $X, Y$ tangent to $M$, where $h$ and $F$ denote the second fundamental form and a skew-symmetric endomorphism (defined by (2.3)) acting on tangent space of $M$, respectively.
Keywords : contact $CR$-submanifold, Sasakian space form, almost contact structure, Sasakian structure, second fundamental form
MSC numbers : 53C40, 53C25
Downloads: Full-text PDF  


Copyright © Korean Mathematical Society.
(Rm.1109) The first building, 22, Teheran-ro 7-gil, Gangnam-gu, Seoul 06130, Korea
Tel: 82-2-565-0361  | Fax: 82-2-565-0364  | E-mail: paper@kms.or.kr   | Powered by INFOrang Co., Ltd